Case Report

A case of cerebral venous thrombosis following the use of contraceptive medication

G. Bunea, I. B. Copley, O. Ajani
South African Journal of Radiology | Vol 4, No 1 | a1788 | DOI: https://doi.org/10.4102/sajr.v4i1.1788 | © 2019 G. Bunea, I. B. Copley, O. Ajani | This work is licensed under CC Attribution 4.0
Submitted: 08 August 2019 | Published: 31 January 2000

About the author(s)

G. Bunea, Department of Diagnostic Radiology, Medical University of Southern Africa, South Africa
I. B. Copley, Department of Neurosurgery, Medical University of Southern Africa, South Africa
O. Ajani, Department of Neurosurgery, Medical University of Southern Africa, South Africa

Full Text:

PDF (1MB)

Abstract

Cerebral venous thrombosis is an uncommon and serious complication of contraceptive medication, which often masquerades as a simple headache. The clinical picture is often confusing and imaging is critical to the diagnosis of this disorder. This case report illustrates a case of dural venous thrombosis and a review of the radiological features of cerebral venous thrombosis.

Keywords

No related keywords in the metadata.

Metrics

Total abstract views: 1154
Total article views: 448


Crossref Citations

No related citations found.